MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67005200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Mid 50¿s male with recent fever, chest pain and non-st-segment elevation myocardial infarction.Taken for emergent heart cath and percutaneous coronary intervention of left anterior descending (lad).Problem with the guide cath, it could not be transduced; as if it were occluded.Device removed and a new one used without difficulty.No known harm to patient.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave
miami lakes FL 33014
MDR Report Key12868424
Report Number12868424
Device Sequence Number3607858
Product Code DQY
UDI-Device Identifier20705032020142
UDI-Public(01)20705032020142(17)240831(10)18056637
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/15/2021
Report Date (Section F) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67005200
Device Catalogue Number67005200
Device Lot Number18056637
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2021
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight116 KG
Date Report Sent to FDA11/15/2021